MathSciNet Relay Station
MathSciNet bibliographic data
MR2203676 60J65 (60H30 60J60 91B28)
Matsumoto, Hiroyuki; Yor, Marc Exponential functionals of Brownian motion. II. Some related diffusion processes. Probab. Surv. 2 (2005), 348–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement